# SDR SWAA032646

- Difficulty date: December 2, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,086 hours, 47,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EACH SHEAR TIES CORRODED AT BS 747 AND 827, RBL 1 AND RBL 5, BOTH AT WL 147.  REPAIRED SHEAR TIES PER SRM.
